Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 54, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 11, 2017, 12:22 AM EDT for Hancock County, Ohio. It took effect at Jul 11, 2017, 2:00 AM EDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2017, 12:22 AM EDT (04:22 UTC)
- In effect from
- Jul 11, 2017, 2:00 AM EDT
- Expired
- Jul 11, 2017, 5:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 9.21 ft at Jul 11, 2017, 8:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
257 WGUS41 KCLE 110422 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 1222 AM EDT Tue Jul 11 2017 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-111222- /O.NEW.KCLE.FL.W.0054.170711T0600Z-170711T2100Z/ /FECO1.1.ER.170711T0600Z.170711T0900Z.170711T1500Z.UU/ 1222 AM EDT Tue Jul 11 2017 The National Weather Service in Cleveland has issued a * Flood Warning for The Eagle Creek Above Findlay * until this afternoon. * At 12 AM the stage was 8.1 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early this morning and rise to near 9.3 feet before falling later Tuesday afternoon. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. Water will inudate a field near Rosemont Drive. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$ Sefcovic
4 follow-up statements
164 WGUS81 KCLE 110824 FLSCLE Flood Statement National Weather Service Cleveland OH 424 AM EDT Tue Jul 11 2017 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville Scioto River Near Larue Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-111624- /O.CON.KCLE.FL.W.0052.000000T0000Z-170712T1708Z/ /WDVO1.1.ER.170711T0805Z.170711T1800Z.170712T1108Z.NO/ 424 AM EDT Tue Jul 11 2017 The flood warning continues for the Portage River At Woodville * until Wednesday afternoon...or until the warning is cancelled. * At 3:30 AM Tuesday the stage was 8.8 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early this morning and rise to near 10.5 feet by this afternoon. The river will fall below flood stage by Wednesday morning. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ OHC101-111624- /O.CON.KCLE.FL.W.0053.170711T1200Z-170712T1200Z/ /LARO1.1.ER.170711T1200Z.170711T1800Z.170712T0600Z.NO/ 424 AM EDT Tue Jul 11 2017 The flood warning continues for the Scioto River Near Larue * from this morning to Wednesday morning...or until the warning is cancelled. * At 4:00 AM Tuesday the stage was 9.5 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by this morning and rise to near 11.5 feet by this afternoon. The river will fall below flood stage by late tonight. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC063-111624- /O.CON.KCLE.FL.W.0054.000000T0000Z-170711T2100Z/ /FECO1.1.ER.170711T0800Z.170711T0900Z.170711T1500Z.UU/ 424 AM EDT Tue Jul 11 2017 The flood warning continues for the Eagle Creek Above Findlay * until this afternoon...or until the warning is cancelled. * At 4:00 AM Tuesday the stage was 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will rise to near 9.3 feet by early this morning. The river will fall below flood stage late this morning. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. The intersections of Beechmont Drive with Fairmont and Rosemont Drives flood. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. Water will inudate a field near Rosemont Drive. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
444 WGUS81 KCLE 111308 FLSCLE Flood Statement National Weather Service Cleveland OH 908 AM EDT Tue Jul 11 2017 ...The flood warning continues for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-112108- /O.EXT.KCLE.FL.W.0054.000000T0000Z-170711T2330Z/ /FECO1.1.ER.170711T0800Z.170711T1200Z.170711T1730Z.UU/ 908 AM EDT Tue Jul 11 2017 The flood warning continues for the Eagle Creek Above Findlay * Until this evening. * At 8:00 AM Tuesday the stage was 9.2 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...the river will fall to below flood stage by this afternoon. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. Water will inudate a field near Rosemont Drive. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
402 WGUS81 KCLE 111519 FLSCLE Flood Statement National Weather Service Cleveland OH 1118 AM EDT Tue Jul 11 2017 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville Scioto River Near Larue ...The flood warning continues for the following river in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-112318- /O.EXT.KCLE.FL.W.0052.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.170711T0937Z.170712T1200Z.000000T0000Z.NO/ 1118 AM EDT Tue Jul 11 2017 The flood warning continues for the Portage River At Woodville * until further notice...or until the warning is cancelled. * At 10:30 AM Tuesday the stage was 9.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ OHC101-112318- /O.EXT.KCLE.FL.W.0053.000000T0000Z-170712T1900Z/ /LARO1.1.ER.170712T0600Z.170712T1200Z.170712T1300Z.NO/ 1118 AM EDT Tue Jul 11 2017 The flood warning continues for the Scioto River Near Larue * until Wednesday afternoon...or until the warning is cancelled. * At 11:00 AM Tuesday the stage was 10.0 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise just above flood stage by late tonight to near 11.1 feet by Wednesday morning. The river will fall below flood stage by Wednesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC063-112318- /O.CON.KCLE.FL.W.0054.000000T0000Z-170711T2330Z/ /FECO1.1.ER.170711T0800Z.170711T1215Z.170711T1730Z.UU/ 1118 AM EDT Tue Jul 11 2017 The flood warning continues for the Eagle Creek Above Findlay * until this evening...or until the warning is cancelled. * At 10:00 AM Tuesday the stage was 9.0 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise to just above flood stage near 9.1 feet by this afternoon. The river will fall below flood stage later this afternoon. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. The intersections of Beechmont Drive with Fairmont and Rosemont Drives flood. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. Water will inudate a field near Rosemont Drive. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
127 WGUS81 KCLE 111902 FLSCLE Flood Statement National Weather Service Cleveland OH 302 PM EDT Tue Jul 11 2017 ...The flood warning is cancelled for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-111932- /O.CAN.KCLE.FL.W.0054.000000T0000Z-170711T2330Z/ /FECO1.1.ER.170711T0800Z.170711T1215Z.170711T1358Z.UU/ 302 PM EDT Tue Jul 11 2017 * At 2:00 PM Tuesday the stage was 6.9 feet. * No flooding is currently forecast. * Flood stage is 9.0 feet. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 10, 9:15 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 10, 9:15 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 915 PM EDT Mon Jul 10 2017 .SYNOPSIS... Low pressure will drift east across the southern Great Lakes through tonight, as a frontal boundary washes out across the region. Another low pressure system will track from the Plains into the Great Lakes Wednesday and Wednesday night, lifting a warm front northeast through the area. As the low tracks into New England Thursday into Friday, a cold front will push south through the region. && .NEAR TERM /THROUGH TUESDAY/... Few changes for the 930 update. Thunderstorms rolling along the warm frontal boundary across NRN IL and IN. Still expect the storms to clip the SWRN portion of the forecast area and then push to the SE. Original discussion... MCV currently across the southwest part of the forecast area will continue to move east across Ohio through the evening. Convection along/ahead of this feature will impact mainly the eastern half of the forecast area through 00Z, with some scattered showers/storms elsewhere. The best window for severe storms this afternoon is closing quickly, and is confined to the far southeastern periphery of the forecast area. Heavy rainfall is likely with this storms, with rates in excess of 2" per hour at times. The threat for flash flooding through 00Z is lowered by the progressive nature of the convection, but localized flooding is possible. A bit of a lull is expected with the precip early this evening, but attention turns to additional storms developing after 00Z. Confidence is still low on the exact placement of the storms, however hi-res guidance trends are starting to become more consistent, with development upstream in northeast Indiana propagating east/southeast from roughly a Findlay to Mansfield line from the 00Z-06Z time frame. Trended the forecast after the last few HRRR/RAP runs. Concern for the overnight is more of a flash flooding threat vs. a severe threat. Low level jet will re-intensify and nose into the region, which should be the focus of convective initiation. Modest MUCAPE values of 1000-1500 j/kg with a long/skinny CAPE sounding profile, PWATS from 1.7-2.0", warm cloud depths of 11- 13kft, lower deep layer shear, and strong 925-850mb moisture transport all support extremely efficient rainfall processes which will increase the potential for flash flooding. Thinking the best threat will be from Findlay to Mansfield and south, with rainfall rates of 2-4" per hour or more at times. Was close to issuing a flash flood watch for a short time tonight, however confidence at this forecast issuance just too low due to the uncertainties of the thunderstorm development area. Modified/washed-out surface boundary/reinforced outflow will translate southward across the area tonight. The boundary will settle across the southern part of the area on Tuesday, with low chances of showers/storms, however most of the area should be dry for a good bulk of the day. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... Winds will shift back from the south and southwest on Tuesday night as the next wave begins to track across the upper midwest and the front begins to move back north as a warm front. Not a lot of confidence as to whether there will be much in the way of new convection. We may be able to get through most of the night rainfree, especially across extreme northeast OH and northwest PA. Will have a "chance" pop developing across the western counties shifting northeast across the forecast area on Wednesday. Temperatures are tricky on Wednesday. With 850 mb temps progged to range from 17C across NW PA to 20C around FDY, it could very warm (and humid) where the sun comes out. Highs could be anywhere from 81 to 93F and will split the difference shading more toward the warm side given the impact. New convection will likely develop across the Great Lakes late Wednesday and Wednesday night as the next short wave tracks eastward. The convection would seem destined to drop across Lake Erie Wednesday night. Not sure how that will play out on Thursday. Will continue with the higher pops in the east and southeastern counties on Thursday. There is a better chance of cloudiness on Thursday and forecast high temperatures will be a few degrees cooler than Wednesday. Cold fronts can take longer than one would think this time of year with shallow troughs and weak wind fields and it may take until sometime Friday to get the front south of the area. Will keep a small pop on Friday. Dew points will gradually begin to drop. && .LONG TERM /FRIDAY THROUGH MONDAY/... The long term begins on Saturday with surface high pressure and drier air building into the area from the Upper Midwest. An upper trough will be exiting the region and may help to hold onto clouds in northeast Ohio and nwrn PA early but for now will just go with a partly cloudy forecast. A cold front will move south from the northern lakes to the central lakes. Sunday another upper trough drops across the Great Lakes in the northwest flow aloft. The cold front across the central lakes will move south across the region as upper heights fall and surface high pressure builds in to the western lakes. Most forcing with this should remain well north/northeast of the area but will have slight chance pops late Saturday night through Sunday morning based on current frontal timing. Monday high pressure and dry air build in from the northwest. Highs each day near normal. && .AVIATION /00Z Tuesday THROUGH Saturday/... Convection related to upper level short wave has moved east of the forecast area. Scattered convection developing across NRN IL and NRN IN ahead of surface low NW IL. Expect convection to spread east this evening and then track to the SE. Best chance for convection tonight will be the southern counties. Expect stratus deck to develop overnight ifr/low mvfr range. OUTLOOK...Non-VFR on and off through Friday morning in showers and thunderstorms. && .MARINE... A southwest flow will continue on Lake Erie ahead of a weak cold front through mid week. A strong low level jet across the lower Great Lakes will contribute to the wind. The marine forecast should be used with caution since several rounds of thunderstorms will cross Lake Erie through Thursday, and each cluster of thunderstorms will disrupt the prevailing wind flow. South to southwest winds tonight will increase to 20 knots or so, especially on the open waters, then likely diminish by daybreak. Given the stronger winds offshore and the SSW direction, will not issue a small craft advisory. The weak cold front may sag across the lake briefly on Tuesday with a wind shift to west northwest, then return north as a warm front by Wednesday, then drop across the lake again by Friday. High pressure will build across the Great Lakes by the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...DJB/Greenawalt SHORT TERM...Kosarik LONG TERM...TK AVIATION...DJB MARINE...Kosarik
Hazardous weather outlook, Jul 10, 3:56 AM EDT, 20 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 356 AM EDT Mon Jul 10 2017 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-110800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 356 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. There is a slight risk for severe thunderstorms today. The main threat will be large hail and damaging wind gusts in the thunderstorms. There is also the possibility that thunderstorms could produce locally heavy rain, especially where thunderstorms continue to redevelop and move over the same area. Some isolated reports of localized flooding over the land areas is possible today into the evening in the heaviest rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Lombardy
In the hours before
Special weather statement, Jul 10, 9:33 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
933 PM EDT MON JUL 10 2017
OHZ027-110215-
Wyandot-
933 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT WYANDOT COUNTY...
At 933 PM EDT, a strong thunderstorm was located near Forest, or 7
miles west of Upper Sandusky, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Upper Sandusky, Forest, Sycamore, Carey, Nevada, Wharton, Harpster
and Kirby.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cleveland.
LAT...LON 4091 8351 4091 8348 4095 8348 4096 8345
4099 8311 4072 8312 4078 8350 4081 8350
4082 8352
TIME...MOT...LOC 0133Z 271DEG 18KT 4087 8342
SefcovicSpecial weather statement, Jul 10, 9:36 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
936 PM EDT MON JUL 10 2017
OHZ017-110200-
Hancock-
936 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK COUNTY...
At 936 PM EDT, a strong thunderstorm was located over Van Buren, or
near Findlay, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Vanlue, Van
Buren, Bloomdale, Benton Ridge and Bairdstown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cleveland.
LAT...LON 4117 8358 4116 8342 4109 8341 4100 8342
4099 8346 4097 8346 4101 8388 4117 8388
TIME...MOT...LOC 0136Z 273DEG 28KT 4111 8368
SefcovicSpecial weather statement, Jul 10, 11:02 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1102 PM EDT MON JUL 10 2017
OHZ028-110345-
Crawford-
1102 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT CRAWFORD COUNTY...
At 1102 PM EDT, a strong thunderstorm was located near Bucyrus,
moving east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Bucyrus, Crestline, New Washington, Chatfield, Benton, Tiro, North
Robinson, Oceola and Sulpher Springs.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4080 8311 4087 8312 4099 8311 4100 8291
4099 8273 4080 8272 4075 8301
TIME...MOT...LOC 0302Z 261DEG 17KT 4085 8302
SefcovicSpecial weather statement, Jul 10, 11:17 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1117 PM EDT MON JUL 10 2017
OHZ019-029-030-110400-
Huron-Richland-Ashland-
1117 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HURON...NORTHERN
RICHLAND AND NORTHERN ASHLAND COUNTIES...
At 1117 PM EDT, a strong thunderstorm was located near Plymouth, or
14 miles north of Mansfield, moving east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Ashland, Shelby, New London, Plymouth, Savannah, Polk, Sullivan,
Greenwich, Bailey Lakes, Nova, Nankin, Shenandoah and Olivesburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Cleveland.
LAT...LON 4083 8272 4085 8273 4099 8273 4100 8281
4112 8234 4107 8233 4106 8218 4099 8217
4099 8213 4087 8213
TIME...MOT...LOC 0317Z 259DEG 25KT 4096 8256
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:50 PM EDT | River Flood Warning | CLE | Marion | 35 hr |
| Jul 10, 9:33 PM EDT | Special Weather Statement | CLE | Wyandot | 42 min |
| Jul 10, 9:36 PM EDT | Special Weather Statement | CLE | Hancock | 24 min |
| Jul 10, 10:26 PM EDT | Areal Flood Advisory | CLE | Crawford, Wyandot | 3 hr |
| Jul 10, 11:02 PM EDT | Special Weather Statement | CLE | Crawford | 43 min |
| Jul 10, 11:17 PM EDT | Special Weather Statement | CLE | Huron | 43 min |
| Jul 11, 2:30 PM EDT | Special Weather Statement | CLE | Crawford, Knox, Morrow, Richland | 30 min |
| Jul 11, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 49 min |
| Jul 11, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 41 min |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.